MAUDE Adverse Event Report: ETHICON, LLC Coated VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

ETHICON, LLC Coated VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VCPP31D
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: staff opened a vcpp31d suture packet to the field, and when the scrub took off the paper backing there was a hair in it.

Brand Name
Coated VICRYL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
ETHICON, LLC
475 c street
los frailes industrial park, s
guaynabo PR 00969
MDR Report Key50201306
Report Number50201306
Device Sequence Number5890519
Product Code GAM
UDI-Device Identifier10705031056817
UDI-Public(01)10705031056817
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
Report Date (Section F) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCPP31D
Device Catalogue NumberVCPP31D
Device Lot Number1011AT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/11/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight225 LB
Date Report Sent to FDA08/05/2026